Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i3.40
pages 30-46

Numerical Approach to Parametric Identification of Dynamical Systems

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

ABSTRACT

An approach to numerical solution of the coefficient inverse problems with respect to systems of linear non-autonomous differential equations with ordinary derivatives is proposed. The observations of various kinds are used to identify the coefficients. The approach uses a special transform of the solution of a boundary-value problem relative to the initial linear system of differential equations with nonlocal conditions. The use of this approach enables one to reduce the parametric identification problem to solving the auxiliary boundary value problems with nonlocal conditions and one system of algebraic equations. The approach can be used to solve the coefficient inverse problems, described by partial differential equations, in which the identified coefficients depend only on one variable: time or spatial. Numerical results and their analysis are given.


Articles with similar content:

Optimal Boundary Control Problem Solution for Inhomogeneous Biharmonic Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Lyubov V. Voloshko , Elena M. Kiseleva
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
A MULTIMODES MONTE CARLO FINITE ELEMENT METHOD FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 5
Xiaobing Feng, Cody Lorton, Junshan Lin
Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko